User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Foygel, Rina; Sullivant, Seth 
Title:
Global identifiability of linear structural equation models 
Abstract:
Structural equation models are multivariate statistical models that are defined by specifying noisy functional relationships among random variables. We consider the classical case of linear relationships and additive Gaussian noise terms. We give a necessary and sufficient condition for global identifiability of the model in terms of a mixed graph encoding the linear structural equations and the correlation structure of the error terms. Global identifiability is understood to mean injectivity of...    »
 
Keywords:
Covariance matrix, Gaussian distribution, graphical model, multivariate normal distribution, parameter identification, structural equation model 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
The Annals of Statistics 
Year:
2011 
Journal volume:
39 
Year / month:
2011-03 
Quarter:
1. Quartal 
Month:
Mar 
Journal issue:
Pages contribution:
865-886 
Language:
en 
Fulltext / DOI:
Publisher:
Institute of Mathematical Statistics 
E-ISSN:
0090-5364 
Date of publication:
09.03.2011 
Format:
Text